Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cynic

Is this a serious side-effect of tetracycline..?

Recommended Posts

I've been taking oxytetracycline for eight months.

Recently I've began to feel an intermittent 'pressure' on the top of my skull - I don't have a 'headache' as such - it's hard to explain, but it feels very uncomfortable, like my skull/head is bulging, at the very top (don't know the medical term for this area of the head. It feels like my head is either bulging, or caving in and feels sensitive (but actually isn't, when I touch it) - very strange.

I'm understandably pretty worried about this - and I guess it could be anything - but I'm not sure if this is a side-effect or something to the medication.

Please help. bb_neutral.gifbb_icon_cry.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×